First pill last night and I couldn't sleep...
Give it a chance. It helps reset your circadian rythms and body temp changes to help with healing sleep... your sleep / wake patterns.
Go to bed at a reasonable hour... maybe 11pm? No caffeine drinks from 8pm. use a good sleep routine to relax you in a calm, cool environment, write down any worrying niggles on a note pad at the side of the bed so you know you don't need to think about them more as they can be dealt with in the morning. Take the Valdoxan/Agomelatine as directed with a drink of water. No social media or screen time, turn it all off, even blue screen filters are too much ... your eyes need to relax with darkness.
You should find yourself drifting off to sleep in about 20 mins... use rlaxation meditation techniques to help, or listen to relaxation sounds, or background noise if it helps distract intrusive thoughts.
You may wake earlier than you want to, but try to get back to sleep, either with a calm audio book playing quietly to let you drift off whilst listening, or with relaxation sounds. At least keep resting and meditating to relax your body.
When it is a reasonable time to get up, maybe 7.30am or earlier and you feel awake... then get up! Don't lie in bed in the darkened room lamenting lack of sleep.
Make the effort, get washed and dressed, and get some daylight into your eyes and onto your face. A short walk around the garden... or a little further. The natural light will kick start your 'awake' cycle to give you energy. Eat a good nutritional breakfast.
I've been on it a few months - I did have to go up to 50mg but i felt a small difference within about 3 weeks. I do feel more awake and connected to my world. It isn't a 'happy pill' but by sleeping a little better, and being more awake and clearer of thought during the day, I am able to achieve small things that improve my mood and approach to life. It has made more things seem possible... even though I'm not out of the depression, it is holding it back to allow other ways of healing to be managed.
Hi. I started 3 weeks ago. All good so far (I’m switching from mirtazapine to valdoxan) but I keep waking up early. 3,4,5 am and can’t get back to sleep. Anyone else had this? I go to sleep easily. Just wake up. Is it a die effect that diminishes?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.